New Mexico, 2012

Hail and High Wind in New Mexico, May 26, 2012

May 26, 2012 · NWS ABQ · 9 events in 7 counties and zones

The combination of a dryline across eastern New Mexico and an upper level low pressure system over the Great Basin produced isolated severe storms over the eastern plains. Meanwhile high winds impacted much of central and western New Mexico.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

The combination of a dryline across eastern New Mexico and an upper level low pressure system over the Great Basin produced isolated severe storms over the eastern plains. Meanwhile high winds impacted much of central and western New Mexico.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 26, 2:52 AM MST, 6 hours 49 minutes earlier.

Area forecast discussion, May 26, 2:52 AM MST, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 AM MDT SAT MAY 26 2012

...STRONG POTENTIALLY DAMAGING WINDS EXPECTED THIS AFTERNOON AND
TONIGHT ...

.DISCUSSION...DEEP/UNSEASONABLY COLD UPPER LEVEL LOW EMERGING EAST
OF THE SOUTHERN SIERRA NEVADA EARLY THIS MORNING FORECAST TO PIVOT
NORTHEAST AND ACCELERATE TOWARD THE NORTHERN ROCKIES TONIGHT.
REGION OF STRONG HEIGHT FALLS FOCUSED ALONG THE LOWER COLORADO
RIVER VALLEY SOUTH OF KLAS THIS MORNING TO SHIFT NEWD OVER EASTERN
UTAH LATER TODAY. THIS WILL RESULT IN RAPID/INTENSE LEE-SIDE
CYCLOGENESIS IN THE VICINITY OF KCYS DURING THE AFTERNOON....WITH
THE ASSOCIATED SURFACE COLD FRONT PUSHING INTO FAR WESTERN NEW
MEXICO BY MID-AFTERNOON. THE PACIFIC FRONT WILL THEN SWEEP THE
REMAINDER OF CENTRAL/WESTERN NEW MEXICO DURING THE EVENING AND
EASTERN AREAS SUNDAY AM.

GIVEN STRENGTH OF THE LOW LEVEL BAROCLINIC ZONE PRESSING EASTWARD
INTO FAR WESTERN NEW MEXICO THIS AFTERNOON AND 700 MB WINDS OF
35-50 KTS OVERSPREADING MUCH OF THE WEST AND NORTH...HIGH WIND
THREAT APPEARS TO BE A LOCK. POTENTIALLY DAMAGING WINDS LIKELY
THIS PM ALONG/WEST OF THE DIVIDE TO INCLUDE THE GRANTS-GALLUP
CORRIDOR AS WELL AS THE CHUSKA MOUNTAINS AND MUCH OF THE NW
QUARTER. THE SURFACE FRONT LOOKS TO PUSH INTO THE CENTRAL VALLEYS
DURING THE EVENING...A COUPLE HOURS AFTER SUNSET. DEEP PRE-FRONTAL
MIXING WILL RESULT IN STRONG WINDS ALONG THE ABQ-SAF CORRIDOR...BUT
TYPICALLY THE STRONGEST WINDS ARE ASSOCIATED WITH FROPA WHICH WILL
BE NOT WELL PHASED WITH PEAK MIXING. THIS SUBTLE TIMING DIFFERENCE
MAY SAVE THE RIO GRANDE VALLEY FROM THE WORST OF THE WIND...BUT UGLY
ENOUGH.

PUZZLED WHY MODELS ARE NOT MAINTAINING AT LEAST ADVISORY LEVEL
SPEEDS ALONG/EAST OF THE SANDIA/MANZANO AND SANGRES TONIGHT...
ESPECIALLY THE NE HIGHLANDS AND CENTRAL HIGH PLAINS. THE PATTERN
AND PAST ANALOGS CERTAINLY SUPPORT A HIGH WIND THREAT WITH AN
IMPRESSIVE MSLP GRADIENT AND STRONG/VEERING MID-LEVEL FLOW...ALBEIT
TRENDING WEAKER WITH TIME. DECIDED TO STRETCH THE WARNING FOR THE
ABOVE MENTIONED AREAS TO 12Z SUN...WHILE WINDS QUICKLY DIMINISH
ACROSS THE WEST AS THE COOLER AIR MASS DEEPENS. MUCH LESS WIND ON
SUNDAY ACROSS THE CENTRAL AND WEST...BUT CONTINUED WINDY FROM THE
CENTRAL MOUNTAIN CHAIN EASTWARD.

MEANWHILE... HIGHER DEW POINTS HAVE SPREAD FARTHER WEST ACROSS
EC/SE NEW MEXICO. ONLY PATCHY STRATUS NOTED JUST SOUTHEAST OF OUR
AREA WHICH SUGGESTS THE MOISTURE IS QUITE SHALLOW. THAT
SAID...BOUNDARY LAYER WINDS TO REMAIN SELY AND THROUGH LATE
MORNING BEFORE VEERING SO POTENTIAL FOR SOME DEEPER MOISTURE TO
ADVECT FARTHER NORTH/WEST. SHARPENING DRYLINE WILL PROVIDE A FOCUS
FOR TSRA DEVELOPMENT FAR EAST...AND THE MODELS ARE SUPPORTIVE OF
THIS SCENARIO. COULD BE A FEW STRONG/SEVERE STORMS THIS
AFTERNOON/EVENING FROM THE CLOVIS/PORTALES AREA SOUTH IF MOISTURE
PROFILES IMPROVE THROUGH THE MORNING. OTHERWISE WILL MAINTAIN LOW
CHC POPS ACROSS THE FAR EAST THIS PM THROUGH EARLY SUNDAY BEFORE
LOW LEVEL DRYING DOMINATES IN WAKE OF THE PACIFIC FRONTAL
BOUNDARY.

GRADIENTS RELAX ON MEMORIAL DAY AND INTO EARLY NEXT WEEK AS WEAK
HIGH PRESSURE BUILDS OVER THE REGION.  PARED POPS BACK ACROSS THE
EAST ON MONDAY BUT JUST ENOUGH LOW LEVEL MOISTURE SLOSHING ACROSS
THE EASTERN PLAINS TO MAINTAIN LOW POPS MON/TUE. BACKDOOR COLD FRONT
FOR MID WEEK COULD BOOST POPS IN THE EAST AND SPREAD THEM WESTWARD.
KJ

&&

.AVIATION...
WIND AND SMOKE TO BE THE MAIN AVIATION HAZARDS TODAY.
RECENT PIREP INDICATES THAT SMOKE CONTINUES TO BE A PROBLEM ACROSS
WESTERN PORTIONS OF THE STATE...ESPECIALLY FROM THE GILA REGION
NORTH TO THE AREA BETWEEN KGNT AND KABQ AND AS FAR NORTH AS K4SL
AND KLAM. SOUTH TO SOUTHWEST WINDS WILL PICK UP DRAMATICALLY THIS
MORNING...INITIALLY FAVORING THE WESTERN AND NORTHERN HIGHER TERRAIN
THEN MOST AREAS WITH SPEEDS OF 30 TO 40 KTS COMMON AND GUSTS TO 55
KTS WITH LESS WIND ACROSS THE SOUTHEAST. BOTH SMOKE AND BLOWING DUST
WILL RESTRICT VISIBILITIES AT TIMES. AWW IS LIKELY AT KABQ. COLD
FRONT WILL MOVE INTO THE NORTHWEST CORNER OF THE STATE LATE THIS
AFTERNOON AND INTO THE EVENING. THIS WILL PUSH THE SMOKE PLUME TO
THE EAST INCLUDING THE CENTRAL VALLEY AND EAST HIGHLANDS. WINDS TO
REMAIN STRONG OVER AND EAST OF THE NORTHERN AND CENTRAL HIGH TERRAIN
THOUGH SUNDAY MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05

&&

.FIRE WEATHER...

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY ACROSS ALL OF
NORTHERN AND CENTRAL NEW MEXICO...AND ACROSS THE CENTRAL AND EASTERN
ZONES ON SUNDAY...

UPPER LEVEL LOW DEEPENING OVER THE GREAT BASIN WITH A MAINLY
SOUTHWEST GRADIENT STRENGTHENING OVER NEW MEXICO. DRY SLOT AHEAD OF
THE TROUGH BUT DEW POINTS INCREASING ACROSS THE EASTERN PLAINS.
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN TODAY
AS SOUTH TO SOUTHWEST WINDS INCREASE DRAMATICALLY DURING THE MORNING
HOURS...WITH SPEEDS OF WINDS OF 30 TO 55 KTS BY MID AFTERNOON. SOME
EXTREME CONDITIONS POSSIBLE BY AFTERNOON.  A FEW THUNDERSTORMS ARE
POSSIBLE EXTREME EAST. A FRONT MOVING INTO THE NORTHWEST LATE IN THE
DAY WILL SHIFT THE WINDS...AND THE SMOKE PLUME...TO MORE NORTHEASTERLY
ORIENTATION.

LOOKS LIKE WINDS COULD STAY STRONG OVER AND TO THE EAST OF THE
CENTRAL HIGH TERRAIN...MAINLY NORTH OF INTERSTATE 40. OVERNIGHT RH
RECOVERIES TO BE POOR ALL AREAS BUT THE EASTERN PLAINS.

BY SUNDAY THE TROUGH AXIS REACHES THE FOUR CORNERS. WINDS RELAX
ACROSS THE WEST BUT A DECENT SURFACE GRADIENT WILL MAINTAIN GUSTY
SOUTHWEST WINDS OVER AND EAST OF THE CENTRAL HIGH TERRAIN. DRY AIR
MOVES FROM WEST TO EAST IN THE WAKE OF THE FRONT...SCOURING OUT THE
HIGHER DEW POINTS ARCOSS THE EAST.  MIN RH TO BE IN THE SINGLE
DIGITS ALL AREAS WITH CRITICAL FIRE WEATHER CONDITIONS FROM THE
CENTRAL MOUNTAIN EAST. CONFIDENCE WAS HIGH ENOUGH TO UPGRADE THE
WATCH TO A WARNING.

OVERNIGHT RH RECOVERIES SUNDAY NIGHT LOOK TO BE MAINLY POOR...WITH
SOME FAIR VALUES ACROSS THE HIGH TERRAIN OF THE NORTH.  CHILLY AIR
MOVES WITH WITH SUB FREEZING TEMPERATURES ACROSS THE WESTERN AND
NORTHERN HIGH TERRAIN.

DRY CONDITIONS TO PERSIST MONDAY AND TUESDAY WITH SINGLE DIGIT MIN
RH VALUES ALL AREAS.  ZONAL FLOW ALOFT WILL SUPPORT WEST TO
SOUTHWEST SURFACE WINDS THAT ARE EXPECTED TO REMAIN BELOW CRITICAL
THRESHOLDS.  RH RECOVERS LOOK TO BE VERY POOR ACROSS THE WEST WITH
FAIR VALUES LIMITED TO THE EXTREME EASTERN AREAS.

GFS DEPICTS A BACK DOOR FRONT INTO THE NORTHEAST LATE WEDNESDAY
MOVING THROUGH THE EASTERN PLAINS OVERNIGHT AND POSSIBLY TO THE
CONTINENTAL DIVIDE BY THURSDAY. THUS...A FAIRLY SIGNIFICANT MOISTURE
GRADIENT LOOKS TO BE IN PLACE THURSDAY AND FRIDAY WITH VERY DRY
CONDITIONS ACROSS THE WEST AND HIGHER MOISTURE ACROSS THE EAST.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  86  38  69  36 /   5   5   0   0
DULCE...........................  82  33  64  29 /   5   5   0   0
CUBA............................  85  37  67  34 /   0   5   0   0
GALLUP..........................  79  30  65  25 /   5   0   0   0
EL MORRO........................  77  32  65  30 /   5   0   0   0
GRANTS..........................  82  36  68  28 /   0   0   0   0
QUEMADO.........................  78  37  68  32 /   0   0   0   0
GLENWOOD........................  85  41  76  44 /   0   0   0   0
CHAMA...........................  78  34  61  31 /  10   5   0   0
LOS ALAMOS......................  82  46  68  40 /   0   5   0   0
PECOS...........................  83  47  70  42 /   0   5   0   0
CERRO/QUESTA....................  80  39  65  31 /   0   0   0   0
RED RIVER.......................  73  37  58  28 /   0   5   0   0
ANGEL FIRE......................  75  37  62  28 /   0   5   0   0
TAOS............................  83  38  69  28 /   0   0   0   0
MORA............................  83  43  70  36 /   0   5   0   0
ESPANOLA........................  87  44  73  38 /   0   5   0   0
SANTA FE........................  83  45  71  37 /   0   0   0   0
SANTA FE AIRPORT................  86  45  73  37 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  86  52  75  46 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  89  54  76  49 /   0   0   0   0
ALBUQUERQUE VALLEY..............  91  52  79  46 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  90  52  77  47 /   0   0   0   0
LOS LUNAS.......................  90  53  79  45 /   0   0   0   0
RIO RANCHO......................  90  52  76  46 /   0   0   0   0
SOCORRO.........................  93  55  85  50 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  83  48  72  43 /   0   0   0   0
TIJERAS.........................  85  47  74  43 /   0   0   0   0
MORIARTY/ESTANCIA...............  86  46  73  39 /   0   5   0   0
CLINES CORNERS..................  85  47  72  42 /   0   5   0   0
GRAN QUIVIRA....................  86  51  76  42 /   0   5   0   0
CARRIZOZO.......................  88  55  80  49 /   0   5   0   0
RUIDOSO.........................  81  56  75  50 /  10  10   0   0
CAPULIN.........................  85  46  74  36 /   5  20   0   0
RATON...........................  91  47  77  37 /   0  10   0   0
SPRINGER........................  90  48  77  38 /   0  10   0   0
LAS VEGAS.......................  86  47  74  37 /   0   5   0   0
CLAYTON.........................  92  56  84  47 /  20  20   5   0
ROY.............................  91  54  79  43 /   5  20   0   0
CONCHAS.........................  93  57  85  47 /  10  20   0   0
SANTA ROSA......................  94  59  85  47 /  10  10   0   0
TUCUMCARI.......................  97  61  89  49 /  20  20   5   0
CLOVIS..........................  92  60  89  52 /  30  20  10   5
PORTALES........................  93  62  90  51 /  30  20  10   5
FORT SUMNER.....................  97  62  91  49 /  20  20   0   0
ROSWELL.........................  95  63  96  55 /  20  20   5   0
PICACHO.........................  91  59  86  52 /  10  10   0   0
ELK.............................  86  58  81  52 /  10  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM NOON TODAY TO 6 AM MDT SUNDAY FOR THE
FOLLOWING ZONES...NMZ512>516-521>524-527>529.

RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.

RED FLAG WARNING FROM 10 AM TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.

HIGH WIND WARNING FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ501>508-510-511-517>520-530>533.

WIND ADVISORY FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ509-526-534-537-539.

&&

41/05
Hazardous weather outlook, May 26, 4:48 AM MST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT SAT MAY 26 2012

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG...POTENTIALLY DAMAGING WINDS WILL DEVELOP ACROSS MUCH OF
THE AREA THIS AFTERNOON AND EVENING. GUSTS UP TO 60 MPH OR GREATER
ARE LIKELY ACROSS MUCH OF THE WEST AND NORTH. THE THREAT OF HIGH
WIND WILL SHIFT TO AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN TONIGHT INTO EARLY SUNDAY. CRITICAL IF NOT EXTREME FIRE
WEATHER CONDITIONS WILL PERSIST AREAWIDE.

STRENGTHENING SOUTHWESTERLY TRANSPORT WINDS WILL CONTINUE TO CARRY SMOKE
FROM THE GILA REGION TOWARD THE NORTHEAST. COMMUNITIES MOST
SIGNIFICANTLY IMPACTED TODAY INCLUDE BUT ARE NOT LIMITED TO
QUEMADO...QUEMADO LAKE...MAGDALENA...ALAMO...ACOMA
PUEBLO...GRANTS...AND CUBA.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A DRYLINE ACROSS THE FAR EASTERN PLAINS. A FEW OF THESE COULD BE
STRONG OVER EASTERN CHAVES...ROOSEVELT AND CURRY COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF THE EASTERN PLAINS
ON SUNDAY WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH LIGHTER WINDS AND
HIGHER HUMIDITIES ARE EXPECTED ACROSS THE WEST ON SUNDAY.

THE WEATHER PATTERN WILL IMPROVE MARKEDLY BEGINNING MEMORIAL DAY
AND BEYOND AS THE THREAT OF HIGH WIND DIMINISHES AND MOISTURE
LEVELS INCREASE FROM EAST TO WEST.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS OR ANY
DAMAGE OR SIGNIFICANT IMPACTS RELATED TO HIGH WIND.

41

The radar

The Cannon AFB radar (KFDX), 90 km away, was scanning. The volume nearest the first event began at 00:35 UTC.

Open the radar archive at this moment

Event by event

7 high wind, 2 hail. Local standard time, as filed.

High Wind, Southwest Mountains

When
May 26, 9:41 AM MST to 9:42 AM MST
Where
Southwest Mountains forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio

A 58 mph wind gust was reported near Red Hill.

High Wind, Northeast Highlands

When
May 26, 12:24 PM MST to 3:07 PM MST
Where
Northeast Highlands forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
ASOS

Peak wind gust to 59 mph on several occasions at the Las Vegas ASOS.

High Wind, Northwest Plateau

When
May 26, 1:00 PM MST to 1:01 PM MST
Where
Northwest Plateau forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Park/Forest Service

A 61 mph wind gust was reported 6 miles northwest of Fruitland.

High Wind, Far Northeast Highlands

When
May 26, 1:53 PM MST to 4:53 PM MST
Where
Far Northeast Highlands forecast zone
Measured
40 kt (46 mph) measured sustained
Reported by
ASOS

Sustained winds over 40 mph were reported for several hours at Raton.

High Wind, Far Northeast Highlands

When
May 26, 2:47 PM MST to 4:05 PM MST
Where
Far Northeast Highlands forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
ASOS

Gusts up to 64 mph were reported on several occasions at Raton.

Hail, Roosevelt

When
May 26, 5:35 PM MST to 5:36 PM MST
Where
Roosevelt County, 4.19 mi N of Causey
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
33.940, -103.110

Penny size hail reported 4 miles north of Causey.

High Wind, Union County

When
May 26, 5:45 PM MST to 5:50 PM MST
Where
Union County forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter

Wind gust occurred within post frontal airmass.

High Wind, Union County

When
May 26, 7:38 PM MST
Where
Union County forecast zone
Measured
67 kt (77 mph) estimated gust
Reported by
COOP Observer

A gust to 77 mph was reported by the Amistad cooperative observer.

Hail, Quay

When
May 26, 9:23 PM MST to 9:24 PM MST
Where
Quay County, 3.5 mi SW of (Tcc)tucumcari Arpt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.150, -103.650

Nickel size hail reported 3.5 miles southwest of Tucumcari.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2012Every state in 2012This day in weather historyWarnings in New Mexico, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 373933, 373934, 373936, 373942, 373938, 373355, 373951, 375812, 373356.